| Model Number |
500001002502 |
| Medical Device Problem Codes |
Circuit Failure (1089); Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es auxiliary drawer was failed.Customer tried to reboot and recover, but issue doesn't resolve.The customer stated that this malfunction caused a delay in dispensing medication to patients.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
E.1.Initial reporter facility: (b)(6).A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 17-dec-2021 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the drawer was failed and zebra printer was not working.A field service engineer (fse) reseated the drawer controller and retractor band connectors to restore proper drawer communication and functionality.Reset the printer settings and verified normal operation of both the drawer and printer after testing.The system functioned as intended after the field service engineer repaired the device.